# SDR ZKFR201112223218A

- Difficulty date: December 22, 2011
- Submitted: December 28, 2011
- Operation: General aviation
- Aircraft: N78KN
- Make and model: Hawbee 4000
- Aircraft serial: 6983
- Aircraft time: 430 hours
- System (JASC): 3810 · Potable Water System
- Part: Check Valve
- Part number: 4E42861
- Part serial: N0819003
- Condition: Faulty
- Location: Potable Water
- Part time: 698 hours, 430 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE WATER IN LAV HAS LOW PRESSURE AND PUMP CONTINUOUSLY CYCLES.   R & R DRAIN CHECK VALVE.  OPS CHECKED GOOD.  INSPECTED CHECK VALVE ON BENCH AND FOUND VALVE NOT COMPLETELY CLOSING AND REQUIRING EXCESSIVE PRESSURE TO CLOSE AT ALL.
